Skip to main content

IMIS

[ report an error in this record ]basket (0): add | show Print this page

Taxonomic reevaluation of Hoplunnis pacifica Lane & Stewart, 1968 and Hoplunnis sicarius Garman, 1889 (Anguilliformes: Nettastomatidae) through morphological and molecular analysis
Segura, B.R.; Sanchez, C.L.; Torres, M.G.; Fricke, R. (2026). Taxonomic reevaluation of Hoplunnis pacifica Lane & Stewart, 1968 and Hoplunnis sicarius Garman, 1889 (Anguilliformes: Nettastomatidae) through morphological and molecular analysis. Zootaxa 5802(2): 364-372. https://dx.doi.org/10.11646/zootaxa.5802.2.8
In: Zootaxa. Magnolia Press: Auckland. ISSN 1175-5326; e-ISSN 1175-5334, more
Peer reviewed article  

Available in  Authors 

Authors  Top 
  • Segura, B.R.
  • Sanchez, C.L.
  • Torres, M.G.
  • Fricke, R.

All data in the Integrated Marine Information System (IMIS) is subject to the VLIZ privacy policy Top | Authors